Advertisement

Communications in Mathematical Physics

, Volume 192, Issue 2, pp 245–260 | Cite as

A Trinomial Analogue of Bailey's Lemma and N = 2 Superconformal Invariance

  • G. E. Andrews
  • A. Berkovich

Abstract:

We propose and prove a trinomial version of the celebrated Bailey's lemma. As an application we obtain new fermionic representations for characters of some unitary as well as nonunitary models of N= 2 superconformal field theory (SCFT). We also establish interesting relations between N= 1 and N= 2 models of SCFT with central charges \(\) and \(\). A number of new mock theta function identities are derived.

Dedicated to Dora Bitman on her 70th birthday

Keywords

70th Birthday Superconformal Invariance 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • G. E. Andrews
    • 1
  • A. Berkovich
    • 1
  1. 1.Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA. E-mail: andrews@math.psu.edu, berkov_acommat;math.psu.eduUS

Personalised recommendations